# SDR V0XD20160629137

- Difficulty date: June 27, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N159GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10238
- Aircraft time: 29,209 hours, 19,901 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: CC67012700101
- Part serial: 10238
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SLAT HAS A DENT.  REPAIRED DENT ON LT WING NR 2 SLAT L/E SKIN IAW REO 670-57-42-631 DATED 2016.
